RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Livshits, Alexander Nakhimovich
(1950–2008)

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:391
Abstract pages:1712
Full texts:687
References:95

http://www.mathnet.ru/eng/person22297
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247852

Publications in Math-Net.Ru
1997
1. A. N. Livshits, “Some applications of computer to investigation of substitutional dynamical systems”, Zap. Nauchn. Sem. POMI, 240 (1997),  147–153  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 96:5 (1999), 3537–3541
1995
2. A. N. Livshits, “On some properties of the decoding of admissible words for primitive substitutions”, Zap. Nauchn. Sem. POMI, 223 (1995),  127–136  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 87:6 (1997), 4059–4064
1994
3. A. N. Livshits, “On the sums of coordinate random variables for a certain class of substitutional dynamical systems”, Zap. Nauchn. Sem. POMI, 216 (1994),  104–109  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:1 (1998), 72–75
4. A. N. Livshits, “On the limit distributions and the asymptotics of extremal values for some sequences of random variables”, Zap. Nauchn. Sem. POMI, 216 (1994),  86–103  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:1 (1998), 59–71
1991
5. A. N. Livshits, “On the construction of Markov compact sets”, Algebra i Analiz, 3:1 (1991),  165–175  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:1 (1992), 137–146
1988
6. A. N. Livshits, “A sufficient condition for weak mixing of substitutions and stationary adic transformations”, Mat. Zametki, 44:6 (1988),  785–793  mathnet  mathscinet  zmath; Math. Notes, 44:6 (1988), 920–925  isi
1987
7. A. N. Livshits, “On the spectra of adic transformations of Markov compacta”, Uspekhi Mat. Nauk, 42:3(255) (1987),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:3 (1987), 222–223  isi
1974
8. A. N. Livshits, “On the isomorphism problem for Bernoulli schemes”, Teor. Veroyatnost. i Primenen., 19:2 (1974),  409–416  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:2 (1975), 394–399
1972
9. A. N. Livshits, Ya. G. Sinai, “On invariant measures compatible with the smooth structure for transitive $Y$-systems”, Dokl. Akad. Nauk SSSR, 207:5 (1972),  1039–1041  mathnet  mathscinet  zmath
10. A. N. Livshits, “Cohomology of dynamical systems”, Izv. Akad. Nauk SSSR Ser. Mat., 36:6 (1972),  1296–1320  mathnet  mathscinet  zmath; Math. USSR-Izv., 6:6 (1972), 1278–1301
11. A. N. Livshits, “The homology of dynamical systems”, Uspekhi Mat. Nauk, 27:3(165) (1972),  203–204  mathnet  mathscinet  zmath
1971
12. A. N. Livshits, “Некоторые свойства гомологии $Y$-систем”, Mat. Zametki, 10:5 (1971),  555–564  mathnet  mathscinet  zmath
1970
13. A. N. Livshits, “Periodic trajectories of automorphisms of the torus, and approximation of invariant measures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 4,  64–66  mathnet  mathscinet  zmath

1980
14. A. N. Livshits, “Letter to the editor”, Teor. Veroyatnost. i Primenen., 25:1 (1980),  217–218  mathnet  zmath; Theory Probab. Appl., 25:1 (1980), 214–215

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019